Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Localization of cofibration categories and groupoid $C^*$–algebras

Markus Land, Thomas Nikolaus and Karol Szumiło

Algebraic & Geometric Topology 17 (2017) 3007–3020
Abstract

We prove that relative functors out of a cofibration category are essentially the same as relative functors which are only defined on the subcategory of cofibrations. As an application we give a new construction of the functor that assigns to a groupoid its groupoid C–algebra and thereby its topological K–theory spectrum.

Keywords
abstract and axiomatic homotopy theory, $K$–theory and operator algebras
Mathematical Subject Classification 2010
Primary: 55U35
Secondary: 46L80
References
Publication
Received: 28 October 2016
Revised: 2 May 2017
Accepted: 14 June 2017
Published: 19 September 2017
Authors
Markus Land
Mathematical Institute
University of Regensburg
Regensburg
Germany
http://www.markus-land.de
Thomas Nikolaus
Max Planck Institut für Mathematik
Bonn
Germany
http://people.mpim-bonn.mpg.de/thoni/
Karol Szumiło
Department of Mathematics
University of Western Ontario
London, ON
Canada
http://www-home.math.uwo.ca/~kszumilo/